# SDR CALA9900631

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torsion Link
- Part number: 654628811
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL AT APPROXIMATELY 70 KNOTS WITH NORMAL NOSE WHEEL TOUCHDOWN, A VIOLENT SHIMMY WAS FELT ON RUNWAY UNTIL AIRCRAFT MADE A COMPLETE AND SAFE STOP.  THERE WAS NO NOSE WHEEL STEERING CAPABILITY.  THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE UPPER AND LOWER NLG TORSION LINKS BROKEN.  BOTH TORSION LINKS AND THE NOSE WHEEL STEERING COLLAR WERE REMOVED AND REPLACED IAW MM 32-21-11 AND 32-51-61.  ALSO, BOTH NOSE WHEEL ASSEMBLIES WERE REPLACED.  THE NLG INNER CYLINDER WAS REPLACED DUE TO HEAT DAMAGE CAUSED BY EXCESSIVE NOSE GEAR VIBRATION.
